# SDR DXTA200702683

- Difficulty date: December 15, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N226QS
- Make and model: Amd FALCON2000
- Aircraft serial: 126
- Aircraft time: 6,537 hours, 4,012 cycles
- Engine: Cfe CFE73811B
- Engine time: 5,489 hours, 3,416 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30500005
- Part serial: P105340
- Condition: Failed
- Location: Right
- Part time: 5,489 hours, 3,416 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

HAD AN UNCOMMANDED NR 2 ENGINE FAILURE AT FL430. WE OBSERVED A FADEC 2 MWP LIGHT AND THEN AN UNCOMMANDED SHUTDOWN OF THE ENGINE.  REPLACED A FAILED RT ENGINE PER THE MM 54-010, 54-104, 54-106, 54-107, 71-000, 71-015 AND THE ENGINE LMM 72-00-00, 72-00-08, 72-70-06 AND 79-30-02. ENGINE SERVICED WITH TURBINE OIL. GROUND OPERATIONAL AND LEAK CHECK SATISFACTORY (POWER ASSURANCE RUN) SATISFACTORY.
